Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung

Franz Rellich

Mathematische Annalen (1950/51)

  • Volume: 122, page 343-368
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rellich, Franz. "Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung." Mathematische Annalen 122 (1950/51): 343-368. <http://eudml.org/doc/160226>.

author = {Rellich, Franz},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {343-368},
title = {Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung},
url = {http://eudml.org/doc/160226},
volume = {122},
year = {1950/51},

AU - Rellich, Franz
TI - Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 343
EP - 368
KW - ordinary differential equations
UR - http://eudml.org/doc/160226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.